# SDR VGCA20250805026

- Difficulty date: August 5, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651594024
- Condition: Corroded
- Location: Zone 100
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD END OF THE SIDELOAD BEAM CORRODED. CENTER FUSELAGE BULKHEAD SIDELOAD BEAM CORRODED AT BS740 FROM LBL30 TO RBL30
